The fractal "Frog"

Aneta Gospodarczyk

Abstract

n/a
Author Aneta Gospodarczyk (FMPI / IM)
Aneta Gospodarczyk,,
- Institute of Mathematics
Journal seriesSiberian Mathematical Journal, ISSN 0037-4466, (A 15 pkt)
Issue year2012
Vol53
No4
Pages635-644
Keywords in EnglishSierpiński gasket, Frog, quasiconformal curve, fractals, iterated function system, BLβ spaces, Hausdorff dimension, AC-removability, Von Koch curve, diffeomorphism
DOIDOI:10.1134/S0037446612040064
URL http://link.springer.com/article/10.1134%2FS0037446612040064
Languageen angielski
Score (nominal)15
Publication indicators WoS Impact Factor: 2012 = 0.285 (2) - 2012=0.352 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back